# SDR AALA201710049021

- Difficulty date: October 2, 2017
- Submitted: October 5, 2017
- Operation: Air carrier
- Aircraft: N114UW
- Make and model: Airbus A320-214
- Aircraft serial: 1148
- Aircraft time: 53,501 hours, 25,249 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: D5347047820300
- Condition: Corroded
- Location: Frames 58-59
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY RIGHT TRANSITION PANEL AT STRINGER 38R, BETWEEN FRAMES 58 AND 59.  REPLACED THE TRANSITION PANEL IAW SRM 51-42-11.
